e-Journal Chiang Mai Journal of Science, Faculty of Science, Chiang Mai University
 


Journal Volumes


DOCUMENT SEARCH

and Author: Ayd1n Gezer       (Result: 1 Manuscripts)
Infinitesimal Automorphisms in the Tangent Bundle of a Riemannian Manifold with Horizontal Lift of Affine Connection
page: 151 - 159
Author: Ayd1n Gezer, and kursat Akbulut
Vol.34 No.2 (MAY 2007) View: 644 Download:202




Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science